# SDR UPS98827447

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3615532501
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A/S COMP, STA 35, STR 36 IS CRACKED AND CORRODED.  REMOVED FABRICATED AND INSTALLED LONGERON IAW DWG 3615532 AND SRM 51-1-20D.
